# SDR C2XA02IA242

- Difficulty date: November 22, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145
- Aircraft serial: 145657
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0735
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED THAT THE LANDING GEAR WOULD NOT COME UP.  AFTER USING QRH, GEAR CAME UP.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER.  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
